Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 57, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 2, 2012, 11:30 PM CDT for 5 counties in Oklahoma. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2012, 11:30 PM CDT (04:30 UTC)
- Expired
- Apr 3, 2012, 12:30 AM CDT
- In force
- 60 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Caddo County, OK, Comanche County, OK, Cotton County, OK, Grady County, OK, Stephens County, OK
The radar
The Altus AFB radar (KFDR), 82 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 10:51 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1334 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1408 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
858 WUUS54 KOUN 030430 SVROUN OKC015-031-033-051-137-030530- /O.NEW.KOUN.SV.W.0057.120403T0430Z-120403T0530Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 1130 PM CDT MON APR 2 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CADDO COUNTY IN SOUTHWESTERN OKLAHOMA... COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA... EXTREME NORTHEASTERN COTTON COUNTY IN SOUTHWESTERN OKLAHOMA... GRADY COUNTY IN SOUTH CENTRAL OKLAHOMA... STEPHENS COUNTY IN SOUTH CENTRAL OKLAHOMA... * UNTIL 1230 AM CDT * AT 1126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ANADARKO TO GERONIMO...MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... LAWTON...DUNCAN...CHICKASHA...ANADARKO...MARLOW...APACHE... RUSH SPRINGS...ELGIN...CYRIL...BRAY...FLETCHER...NINNEKAH... GERONIMO...STERLING...VERDEN...ALEX...CEMENT...AMBER... MEDICINE PARK AND POCASSET. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 25 AND 100. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. HEAVY RAIN WILL QUICKLY FLOOD LOW CREEKS...DITCHES AND UNDERPASSES. DO NOT CROSS FLOODED ROADS. TURN AROUND DON'T DROWN. && LAT...LON 3442 9861 3517 9841 3525 9768 3443 9769 TIME...MOT...LOC 0426Z 248DEG 30KT 3510 9832 3447 9834 $$ WR
1 follow-up statement
568
WWUS54 KOUN 030513
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1213 AM CDT TUE APR 3 2012
OKC033-030540-
/O.CAN.KOUN.SV.W.0057.000000T0000Z-120403T0530Z/
COTTON OK-
1213 AM CDT TUE APR 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN COTTON
COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3462 9827 3521 9803 3525 9769 3523 9768
3460 9770
TIME...MOT...LOC 0511Z 224DEG 32KT 3518 9791 3469 9804
$$
OKC015-031-051-137-030530-
/O.CON.KOUN.SV.W.0057.000000T0000Z-120403T0530Z/
COMANCHE OK-GRADY OK-CADDO OK-STEPHENS OK-
1213 AM CDT TUE APR 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM
CDT FOR EXTREME NORTHEASTERN COMANCHE...GRADY...EXTREME
SOUTHEASTERN CADDO AND EXTREME NORTHWESTERN STEPHENS COUNTIES...
AT 1208 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM AMBER TO MARLOW...MOVING NORTHEAST AT 35
MPH.
LOCATIONS IMPACTED INCLUDE...
CHICKASHA...MARLOW...RUSH SPRINGS...BRAY...NINNEKAH...STERLING...
ALEX...CEMENT...AMBER...POCASSET...BRADLEY...NORGE...MIDDLEBERG...
TABLER...BRIDGE CREEK...AGAWAM...COX CITY...LAVERTY AND ACME.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 63 AND 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3462 9827 3521 9803 3525 9769 3523 9768
3460 9770
TIME...MOT...LOC 0508Z 224DEG 32KT 3518 9791 3469 9804
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:17 PM CDT, 5 hours 13 minutes earlier.
Area forecast discussion, Apr 2, 6:17 PM CDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 617 PM CDT MON APR 2 2012 .AVIATION... FOR THE 00Z TAFS...GENERALLY VFR CONDITIONS WITH ISOLATED TSRA CAN BE EXPECTED THROUGH 05Z...THEN DETERIORATING CONDITIONS ARE LIKELY. IF ANY STORM DIRECTLY AFFECTS SITE...MVFR OR LOWER CONDITIONS AND BRIEF GUSTY WINDS AND HAIL WOULD BE POSSIBLE. THINK MOST LOCATIONS WILL BECOME MVFR...IF NOT IFR...05-12Z...THOUGH CONFIDENCE REMAINS MODERATE AT BEST. BETTER COVERAGE OF TSRA CAN BE EXPECTED AFTER 05Z. BELIEVE MOST TSRA WILL NOT AFFECT KOKC UNTIL 10Z AT THE EARLIEST. MBS && .DISCUSSION... INSTABILITY HAS INCREASED THIS AFTERNOON LEADING TO THE POTENTIAL OF THUNDERSTORMS AND SEVERE WEATHER... BOTH AHEAD OF THE UPPER WAVE MOVING INTO THE SOUTHERN HIGH PLAINS FROM NEW MEXICO... AND ALSO AHEAD OF THE UPPER WAVE DRIFTING NORTH FROM NORTHEAST TEXAS. THERE WILL BE A SMALL WINDOW IN TIME AND SPACE OF SURFACE-BASED ROTATING STORMS LATE THIS AFTERNOON AND EARLY THIS EVENING AS WIND SHEAR INCREASES AND BEFORE CONVECTION BECOMES MORE ELEVATED. THE NEW MEXICO/SOUTHERN HIGH PLAINS LOW BECOMES THE DOMINANT WEATHER FOCUS FOR THE NEXT FEW DAYS AS IT DRIFTS ONLY SLOWLY EAST/NORTHEAST AND MAINTAINS STORM CHANCES WEDNESDAY. AFTER THIS STORM SYSTEM MOVES THROUGH... PRECIP CHANCES DIMINISH UNTIL THE UPPER RIDGE MOVES TO THE EAST LATE THIS WEEK AND SOUTHWEST FLOW RETURNS TO THE AREA. THE SLIGHT CHANCE POPS LATE THIS WEEK STILL LOOK GOOD AT THIS POINT AND MADE NO SIGNIFICANT CHANGES TO THE EXTENDED PORTION OF THE PACKAGE. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 61 78 51 75 / 40 60 40 20 HOBART OK 52 78 47 76 / 40 50 20 10 WICHITA FALLS TX 57 83 49 81 / 40 50 20 10 GAGE OK 47 74 41 71 / 50 40 30 20 PONCA CITY OK 61 76 51 70 / 40 60 50 30 DURANT OK 66 79 56 80 / 40 60 50 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, Apr 2, 11:50 AM CDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT MON APR 2 2012
OKZ004>048-050>052-TXZ083>090-031200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT MON APR 2 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THIS
AFTERNOON THROUGH TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN
NORTH TEXAS.
LOCATION...
THE SLIGHT RISK INCLUDES MUCH OF THE NWS NORMAN FORECAST
AREA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH 1 AM.
IMPACTS...
DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM DAMAGING HAIL
UP TO TENNIS BALL SIZE.
DAMAGING WIND GUSTS TO 65 MPH.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS SHOULD BE PREPARED FOR
THUNDERSTORMS TO BEGIN BY 4 PM. FARTHER EAST...THE RISK OF SEVERE
WEATHER WILL TAKE PLACE IN THE LATE EVENING AND OVERNIGHT.
DISCUSSION...
HEATING OF AN ADEQUATELY MOIST AIR MASS...ALONG WITH SEASONABLY COOL
TEMPERATURES ALOFT...WILL YIELD MODERATE TO STRONG INSTABILITY
ACROSS THE REGION THIS AFTERNOON. A DRYLINE WILL NEAR FAR
WESTERN PARTS OF OKLAHOMA AND NORTH TEXAS BY LATE AFTERNOON.
AN APPROACHING UPPER LEVEL STORM WILL STALL TO THE WEST OF THE
DRYLINE. BECAUSE THE LOW IS STALLING...THE NUMBER OF STORMS
OCCURRING IN THE AFTERNOON AND EVENING HOURS MAY BE RELATIVELY
FEW...BUT ANY STORMS THAT DEVELOP ARE LIKELY TO BECOME SEVERE.
SUPERCELLS ARE POSSIBLE...WITH AN ENHANCED RISK FOR VERY LARGE AND
DAMAGING HAIL.
DURING THE EVENING AND OVERNIGHT HOURS...THE LOW LEVEL JET WILL
PROMOTE AN INCREASING NUMBER OF THUNDERSTORMS...ESPECIALLY FROM
NORTH TEXAS INTO SOUTHERN OKLAHOMA...AND ALSO ALONG A COLD FRONT
ENTERING NORTHWEST OKLAHOMA. A RISK OF SEVERE WINDS AND HAIL UP
TO 2 INCHES IN DIAMETER WILL CONTINUE THROUGH AT LEAST THE FIRST
HALF OF THE NIGHT...AND THE RISK OF HEAVY RAINFALL WILL INCREASE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY APR 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THE UPPER LEVEL LOW WILL MOVE INTO OKLAHOMA AND WESTERN NORTH TEXAS
ON TUESDAY. THIS WILL BRING INCREASED COVERAGE OF RAIN AND
THUNDERSTORMS. SOME SEVERE WEATHER IS POSSIBLE. A FEW THUNDERSTORMS
ARE AGAIN POSSIBLE IN NORTHERN OKLAHOMA ON WEDNESDAY...AND A SLIGHT
CHANCE OF THUNDERSTORMS IS FORECAST FOR MUCH OF NEXT WEEKEND.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.In the hours before
Local storm report, Apr 2, 10:48 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1048 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM TSTM WND GST 2 SE FREDERICK 34.37N 98.99W
04/02/2012 M62 MPH TILLMAN OK ASOS
&&
FMLocal storm report, Apr 2, 10:58 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1058 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM HAIL 6 NNE FARGO 36.45N 99.58W
04/02/2012 E1.50 INCH WOODWARD OK EMERGENCY MNGR
&&
FMSpecial weather statement, Apr 2, 11:01 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1101 PM CDT MON APR 2 2012
OKZ011-015>017-024-030500-
CUSTER OK-BLAINE OK-DEWEY OK-MAJOR OK-CANADIAN OK-
1101 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR CUSTER...BLAINE...DEWEY...
SOUTHWESTERN MAJOR AND WESTERN CANADIAN COUNTIES UNTIL 1200 AM CDT...
AT 1057 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 6 MILES NORTHWEST OF CAMARGO TO CLOUD CHIEF...MOVING EAST AT
35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...WATONGA...GEARY...THOMAS...HYDRO...SEILING...ARAPAHO...
CANTON...CUSTER CITY...TALOGA...LONGDALE...GREENFIELD...CAMARGO...
OAKWOOD...PUTNAM...FAY...CANTON LAKE...EAGLE CITY...ORION AND
HUCMAC.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR NORTHWESTERN OKLAHOMA.
LAT...LON 3616 9895 3634 9865 3576 9820 3573 9820
3572 9814 3566 9804 3555 9856 3555 9861
3553 9862 3546 9891 3597 9938 3602 9938
TIME...MOT...LOC 0357Z 262DEG 32KT 3606 9939 3526 9874
WRSpecial weather statement, Apr 2, 11:15 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1115 PM CDT MON APR 2 2012
TXZ089-030515-
ARCHER TX-
1115 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR ARCHER COUNTY UNTIL 1215 AM
CDT...
AT 1112 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MEGARGEL...
MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ARCHER CITY AND MEGARGEL.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3347 9896 3349 9893 3370 9851 3347 9842
3340 9843 3339 9891
TIME...MOT...LOC 0412Z 244DEG 16KT 3342 9885
WRSpecial weather statement, Apr 2, 11:19 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1119 PM CDT MON APR 2 2012
OKZ027-039-030445-
GRADY OK-STEPHENS OK-
1119 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR GRADY AND STEPHENS COUNTIES
UNTIL 1145 PM CDT...
AT 1117 PM CDT...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM FORT COBB TO 5 MILES WEST OF ELGIN TO 5 MILES
SOUTHEAST OF FAXON...MOVING EAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
LOCATIONS IMPACTED INCLUDE...
DUNCAN...CHICKASHA...MARLOW...TUTTLE...MINCO...COMANCHE...RUSH
SPRINGS...BRAY...NINNEKAH...EMPIRE CITY...AMBER...POCASSET...NORGE...
TABLER...AGAWAM...LAVERTY AND ACME.
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A
WARNING IS ISSUED OR IF STORMS THREATEN YOU.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR CENTRAL OKLAHOMA AND NORTHEASTERN TEXAS.
LAT...LON 3432 9808 3532 9808 3534 9785 3533 9782
3534 9781 3436 9779
TIME...MOT...LOC 0417Z 248DEG 30KT 3518 9842 3477 9836 3437 9851
WRLocal storm report, Apr 2, 11:29 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1129 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HAIL LAWTON 34.60N 98.42W
04/02/2012 E1.00 INCH COMANCHE OK AMATEUR RADIO
REPORTED BY LAWTON PD
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:06 PM CDT | Special Weather Statement | OUN | Seminole | 24 min |
| Apr 2, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 49 min |
| Apr 2, 8:25 PM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon, Jackson | 50 min |
| Apr 2, 8:33 PM CDT | Special Weather Statement | OUN | Ellis | 27 min |
| Apr 2, 8:36 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson, Roger Mills | 39 min |
| Apr 2, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 33 min |
| Apr 2, 9:15 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa, Tillman | 75 min |
| Apr 2, 9:18 PM CDT | Special Weather Statement | OUN | Beckham, Roger Mills | 42 min |
| Apr 2, 10:11 PM CDT | Special Weather Statement | OUN | Beckham, Custer, Dewey, Ellis, Harper, Roger Mills and 1 more | 34 min |
| Apr 2, 10:27 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Kiowa, Tillman, Washita | 63 min |
| Apr 2, 10:33 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 27 min |
| Apr 2, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 62 min |
| Apr 2, 11:01 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey | 59 min |
| Apr 2, 11:19 PM CDT | Special Weather Statement | OUN | Grady, Stephens | 26 min |
| Apr 2, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Major, Woods, Woodward | 63 min |
| Apr 2, 11:32 PM CDT | Special Weather Statement | OUN | Canadian, Kingfisher | 28 min |
| Apr 2, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 38 min |
| Apr 3, 12:49 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 56 min |
| Apr 3, 1:25 AM CDT | Special Weather Statement | OUN | Kiowa | 50 min |
| Apr 3, 1:39 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 66 min |
| Apr 3, 2:59 AM CDT | Special Weather Statement | OUN | Cotton, Tillman | 46 min |
| Apr 3, 3:09 AM CDT | Special Weather Statement | OUN | Caddo, Grady | 51 min |
| Apr 3, 6:23 AM CDT | Special Weather Statement | OUN | Jefferson, Stephens | 37 min |
| Apr 3, 1:35 PM CDT | Special Weather Statement | OUN | Carter, Love | 25 min |
| Apr 3, 2:50 PM CDT | Areal Flood Advisory | OUN | Jefferson | 3 hr |
| Apr 3, 3:42 PM CDT | Special Weather Statement | OUN | Coal | 33 min |
| Apr 3, 3:50 PM CDT | Special Weather Statement | OUN | Coal | 25 min |
| Apr 3, 4:40 PM CDT | Special Weather Statement | OUN | Johnston | 35 min |
| Apr 3, 5:58 PM CDT | Special Weather Statement | OUN | Roger Mills | 32 min |
| Apr 3, 6:39 PM CDT | Special Weather Statement | OUN | Dewey, Woodward | 36 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.